RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1955, Volume 19, Issue 6  


Theorems of Tauberian type in spectral analysis of differential operators
V. A. Marchenko
381
On uniform approximations of functions of a complex variable in a closed region
S. Ya. Al'per
423
$p$-extensions of a local field containing roots of unity of degree $p^m$
A. I. Skopin
445
Metrization of a projective plane in connection with a given system of curves
L. A. Skornyakov
471
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019